It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Schizophrenia Message Board


Schizophrenia Board Index


My daughter had a first time psychotic episode with delusions and paranoia two and a half months ago. She was hospitalized for a week and put on abilify and resperdal. She is currently taking 15 mg abilify and 1 mg resperdal, and 1 mg clonazepam distributed throughout the day. She is experiencing generalized anxiety- sometimes almost panic, dizziness, and fatigue. This has made her very uncomfortable and after two and a half months she is getting depressed about not feeling like herself. Does anyone think she is on too much medication? She weighs 120 pounds. Is it normal for a doctor to prescribe two antipsychotics? Has anybody had this experience and can an SSRI be given to someone on these medications to help with anxiety. Thanks so much. :confused:
I haven't been on ambilify (one of the few I haven't been on), but I am on Risperdal at 1mg. I just got the increase and am noticing some depression and a lot of anxiety. I believe this is a period in which your body is adjusting to the medications.

However, if she has been experiencing this for a couple months, then yeah she needs something for the anxiety OR she may need a med change. The risperdal alone is helping with my paranoid delusions, so maybe her body is overwhelmed the anti-psychotics.

I usually have my meds change when I feel out of my body (not feeling like myself). It is a very uncomfortable feeling and she needs to express this to her psychiatrist.

Yes, it is normal for someone to be on several anti-psychotics. I haven't been through it, but I have seen others who have.
I haven't been on abilify (one of the few I haven't been on), but I am on Risperdal at 1mg. I just got the increase and am noticing some depression and a lot of anxiety. I believe this is a period in which your body is adjusting to the medications.

However, if she has been experiencing this for a couple months, then yeah she needs something for the anxiety OR she may need a med change. The risperdal alone is helping with my paranoid delusions, so maybe her body is overwhelmed the anti-psychotics.

I usually have my meds change when I feel out of my body (not feeling like myself). It is a very uncomfortable feeling and she needs to express this to her psychiatrist.

Yes, it is normal for someone to be on several anti-psychotics. I haven't been through it, but I have seen others who have.
I haven't been on abilify (one of the few I haven't been on), but I am on Risperdal at 1mg. I just got the increase and am noticing some depression and a lot of anxiety. I believe this is a period in which your body is adjusting to the medications.

However, if she has been experiencing this for a couple months, then yeah she needs something for the anxiety OR she may need a med change. The risperdal alone is helping with my paranoid delusions, so maybe her body is overwhelmed the anti-psychotics.

I usually have my meds change when I feel out of my body (not feeling like myself). It is a very uncomfortable feeling and she needs to express this to her psychiatrist.

Yes, it is normal for someone to be on several anti-psychotics. I haven't been through it, but I have seen others who have.





All times are GMT -7. The time now is 02:29 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!